Intertwining operators and linear operator equations
Doklady Akademii Nauk, Tome 301 (1988) no. 1, pp. 57-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_1_a12,
author = {V. S. Shulman},
title = {Intertwining operators and linear operator equations},
journal = {Doklady Akademii Nauk},
pages = {57--61},
year = {1988},
volume = {301},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_1_a12/}
}
V. S. Shulman. Intertwining operators and linear operator equations. Doklady Akademii Nauk, Tome 301 (1988) no. 1, pp. 57-61. http://geodesic.mathdoc.fr/item/DAN_1988_301_1_a12/